# SDR 05FDEA03118

- Difficulty date: September 26, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 16,915 hours, 8,650 cycles
- System (JASC): 2565 · Escape Slide
- Part: Limit Switch
- Part number: NSA93203002
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE WARNING LIGHT (13WN) DOES NOT ILLUMINATE DURING TEST.  REPLACED SWITCH NSA932030-02
